# SDR SIMA200321601

- Difficulty date: July 29, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ORD - FLT 4202 - DURING APPROACH CREW REPORTED AN E1 REV FAIL INDICATION FOLLOWED BY ENGINE ONE STARTING TO SPOOL UP AND DOWN.  CREW COMPLIED WITH AOM PROCEDURES AND SHUT DOWN THE ENGINE.  AN EMERGENCY WAS DECLARED AND AIRCRAFT WAS LANDED SAFELY IN ORD WITH NO OTHER INCIDENTS NOTED. (M)
